Proceedings of the Japan Academy

Paracompactness of product spaces

Jingoro Suzuki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 45, Number 6 (1969), 457-460.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520724

Digital Object Identifier
doi:10.3792/pja/1195520724

Mathematical Reviews number (MathSciNet)
MR0256348

Zentralblatt MATH identifier
0182.25402

Citation

Suzuki, Jingoro. Paracompactness of product spaces. Proc. Japan Acad. 45 (1969), no. 6, 457--460. doi:10.3792/pja/1195520724. https://projecteuclid.org/euclid.pja/1195520724


Export citation

References